Can Sevikar cause tightness in the chest which lasts for around 10-15 seconds during exertion such as walking-up stairs?
It sounds like you may be experiencing angina symptoms rather than side effects of medication. I strongly recommend that you see your GP as soon as possible. Not knowing your age, risk factors or medical history it is impossible to advise anything else at this stage. Hope that helps.

Related questions

Got questions?

Our experts have answered 4 questions about Sevikar 40/5 Tablets

This value is too short. It should have __LIMIT__ character or more.

  • Your question will be published anonymously.
  • Make it one, clear medical question and be brief.
  • Question will go to all specialists using this site. Not to one specific doctor.
  • This service does not replace a consultation with a healthcare professional. If you have a problem or urgency, go to your doctor or emergency room.
  • Questions about a specific case or second opinion requests are not allowed.

We will use it to notify you about the answer. It will not be published online.
All the contents published in Doctoralia.com.au, especially medical question and answers, are informative and in no case must be considered a substitute for medical advice.